Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Note on the Krylov-Bogoliubov Method Applied to Linear Differential Equations

Ronald L. Huston and Louis F. Doty
SIAM Journal on Applied Mathematics
Vol. 14, No. 3 (May, 1966), pp. 424-428
Stable URL: http://www.jstor.org/stable/2946217
Page Count: 5
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Note on the Krylov-Bogoliubov Method Applied to Linear Differential Equations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
424
    424
  • Thumbnail: Page 
425
    425
  • Thumbnail: Page 
426
    426
  • Thumbnail: Page 
427
    427
  • Thumbnail: Page 
428
    428